# SDR 2005FA0000057

- Difficulty date: November 14, 2004
- Submitted: January 27, 2005
- Operation: General aviation
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- Aircraft time: 25,350 hours, 31,799 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 27810321857
- Condition: Pin Hole
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MRR-M04-16, DURING CRUISE, CREW NOTED LOSS OF HYDRAULIC PRESSURE, ENROUTE TO NEXT STATION.  HYDRAULIC LINE LEAK.  REPLACED HYDRAULIC GEAR UP LINE LOCATED UNDER THE FLOORBOARDS IN THE CABIN ON LT SIDE OF THE AIRCRAFT. (NM05200502368) (K)
